Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Equimultiplicity and hyperplanarity


Author: S. B. Mulay
Journal: Proc. Amer. Math. Soc. 89 (1983), 407-413
MSC: Primary 14B05; Secondary 13H05, 13H15
MathSciNet review: 715854
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ R$ be an excellent regular local domain containing a field. Let $ F$ be a nonzero principal ideal in $ R$ contained in $ m(R)$. Then the $ 2$-codimensional equimultiple locus of $ (R,F)$ is hyperplanar.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14B05, 13H05, 13H15

Retrieve articles in all journals with MSC: 14B05, 13H05, 13H15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0715854-9
PII: S 0002-9939(1983)0715854-9
Article copyright: © Copyright 1983 American Mathematical Society